Projective modules over clean orders
Compositio Mathematica, Volume 21 (1969) no. 2, pp. 185-194.
@article{CM_1969__21_2_185_0,
     author = {Roggenkamp, K. W.},
     title = {Projective modules over clean orders},
     journal = {Compositio Mathematica},
     pages = {185--194},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     zbl = {0175.31801},
     mrnumber = {248170},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_185_0/}
}
TY  - JOUR
AU  - Roggenkamp, K. W.
TI  - Projective modules over clean orders
JO  - Compositio Mathematica
PY  - 1969
SP  - 185
EP  - 194
VL  - 21
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_2_185_0/
LA  - en
ID  - CM_1969__21_2_185_0
ER  - 
%0 Journal Article
%A Roggenkamp, K. W.
%T Projective modules over clean orders
%J Compositio Mathematica
%D 1969
%P 185-194
%V 21
%N 2
%I Wolters-Noordhoff Publishing
%U http://www.numdam.org/item/CM_1969__21_2_185_0/
%G en
%F CM_1969__21_2_185_0
Roggenkamp, K. W. Projective modules over clean orders. Compositio Mathematica, Volume 21 (1969) no. 2, pp. 185-194. http://www.numdam.org/item/CM_1969__21_2_185_0/

M. Auslander and O. Goldman [1] Maximal orders. Trans. Amer. Math. Soc. 97 (1960), 1- 24. | Zbl

H. Bass [2] The Morita theorems. Mimeo. notes, Univ. of Oregon, 1962.

C.W. Curtis and I. Reiner [3] Representation theory of finite groups and associative algebras. Interscience, N.Y. 1962. | MR | Zbl

M. Eichleir [4] Über die Idealklassenzahl hyperkomplexer Systeme, Math. Z. 43 (1937), 481-494. | JFM | Zbl

D.G. Higman [5] On orders in separable algebras. Can. J. Math. 7 (1955), 509 - 515. | Zbl

H. Jacobinski [6] Über die Geschlechter von Gittern über Ordnungen. J. für reine und angew. Math., to appear. | MR | Zbl

J.M. Maranda [7] On the equivalence of representations of finite groups by groups of automorphisms of modules over Dedekind rings. Can. J. Math. 7 (1955), 516-526. | MR | Zbl

I. Reiner [8] The Krull-Schmidt-theorem for integral group representations. Bull. Amer. Math. Soc. 67 (1961), 365-367. | MR | Zbl

K.W. Roggenkamp [9] On the irreducible representations of orders. MS, U. of Illinois, 1967.

K.W. Roggenkamp [10] A counterexample to a conjecture of A. V. Roiter. Notices Amer. Math. Soc. 14 (1967), 530 (67T-372).

A.V. Roiter [11] On the integral representations, belonging to one genus. Izv. Akad. Nauk, SSSR 30 (1966), 1315-1324. | MR | Zbl

J.R. Strooker [12] Faithfully projective modules and clean algebras. Ph.D. thesis, Reichsuniversität Utrecht, 1965. | MR | Zbl

R. Swan [13] Induced representations and projective modules. Ann. Math. 71 (1960), 552-578. | MR | Zbl

R. Swan [14] Projective modules over group rings and maximal orders. Ann. Math. 76 (1962), 55-61. | MR | Zbl

R. Swan [15] The Grothendieck ring of a finite group. Topology, 2 (1963), 85-110. | MR | Zbl

H. Zassenhaus [16] Neuer Beweis der Endlichkeit der Klassen- bei unimodularer Äquivalenz endlicher ganzzähliger Substitutionsgruppen. Hamb. Abh. 12 (1938), 276-288. | JFM | Zbl